Beidleman, James C.; Smith, Howard
On non-supersoluble and non-polycyclic normal subgroups
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) , p. 47-56
Zbl 0802.20031 | MR 1229042
URL stable : http://www.numdam.org/item?id=RSMUP_1993__89__47_0

Bibliographie

[1] J.C. Beidleman - D. J. S. ROBINSON, On the structure of the normal subgroups of a group: nilpotency, Forum Math., 3 (1991), pp. 581-593. MR 1130000 | Zbl 0759.20011

[2] J.C. Beidleman - D. J. S. ROBINSON, On the structure of the normal subgroups of a group: supersolubility, Rend. Sem. Mat. Univ. Padova, 87 (1992), pp. 139-149. Numdam | MR 1183906 | Zbl 0811.20035

[3] R.S. Dark, A prime Baer group, Math. Z., 105 (1968), pp. 294-298. MR 227259 | Zbl 0157.35201

[4] K.W. Gruenberg, Residual properties of infinite soluble groups, Proc. London Math. Soc., (3), 7 (1957), pp. 29-62. MR 87652 | Zbl 0077.02901

[5] J. Otal - J. M. PEÑA, Characterizations of the conjugacy of Sylow p-subgroups of CC-groups, Proc. Amer. Math. Soc., 106 (1989), pp. 605-610. MR 961407 | Zbl 0672.20017

[6] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups (2 vols.), Springer, Berlin (1972). Zbl 0243.20033

[7] D.J.S. Robinson, A Course in the Theory of Groups, Springer, New York (1982). MR 648604 | Zbl 0483.20001

[8] B.A.F. Wehrfritz, Infinite Linear Groups, Springer, Berlin (1973). MR 335656 | Zbl 0261.20038